# SDR AALA202510024602

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 40,116 hours, 17,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN SKIN BS 116 AND STR 5-21R. COMPLIED WITH REPAIR, PER SRM 53-80-01-2R REPAIR 5 AND PER AARD 51-40-00-5.
